# SDR SWAA2015082443123

- Difficulty date: August 3, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 42,930 hours, 29,228 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 5913596
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FORMER CRACKED AT BS 1116, LONGERON 14L.  R & R FORMER IAW DWG.
